# SDR SWIA2019121746926

- Difficulty date: October 29, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PRESSURE FLOOR SILL HAS CORROSION BETWEEN FS 409+128 AND FS 559 (C-CHECK) RO 12/14/2019  REMOVED CORROSION FOUND TO BE WITHIN LIMITS IAW CRJ-200 REO.
